| Catalog Number |
1012529-40 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspection and fourier transform infrared spectrometer analysis was performed on the returned device.The reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined the loose material in the sealed header bag appears to be related to a potential product quality issue.The issue is being addressed per internal operation procedures.Abbott vascular will continue to trend the performance of these devices.
Event or Problem Description
It was reported that foreign material was noticed on the sterilization packaging of an 7.0x40 mm absolute pro vascular stent-expanding system (sess) during incoming inspection at (b)(4).The sterilization packaging was not opened, there was no damage to the inner pouch, and the sterility of the device was not compromised.The sess was not used.There was no patient involvement.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Device return analysis indicated that per chem analysis, colored foreign particle inside the sterile pouch near the manufacturing seal could not be identified but had some resemblance to types of thermoplastics such as peek and polysulfone.